MathSciNet Relay Station
MathSciNet bibliographic data
MR2869256 20F65 (20E06 46L53 46L54)
Collins, Benoît; Dykema, Kenneth J. Free products of sofic groups with amalgamation over monotileably amenable groups. Münster J. Math. 4 (2011), 101–117.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement